Electron.n. J. Diff. Eqns., Vol. 1999(1999), No. 05, pp. 1-7.

Regularity of solutions to the Navier-Stokes equation

Dongho Chae & Hi-Jun Choe

Recently, Beirao da Veiga [15] obtained regularity for the Navier-Stokes equation in R3 by imposing conditions on the vorticity rather than the velocity. In this article, we obtain regularity by imposing conditions on only two components of the vorticity vector.

Submitted February 8, 1999. Published February 28, 1999.
Math Subject Classification: 35Q35, 76C99.

Key Words: Navier-Stokes equations, regularity conditions.

Show me the PDF file (113K), TEX file, and other files for this article.

Dongho Chae
Department of Mathematics, Seoul National University
Seoul 151-742, Korea
e-mail: dhchae@math.snu.ac.kr

Hi-Jun Choe
Department of Mathematics, KAIST
Taejon, Korea

Return to the EJDE web page